MAUDE Adverse Event Report: RICHARD WOLF GMBH PIRANHA; ROTATIONS-MORCELLATOR Ø 4.8MM WL 385MM

RICHARD WOLF GMBH PIRANHA; ROTATIONS-MORCELLATOR Ø 4.8MM WL 385MM
Model Number 49700103
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The user facility has also reported that the handpiece device worked fine.Richard wolf medical instruments corporation (rwmic - importer) has initiated four complaints, one for each suspected morcellator blade.These are complaints: (b)(4), (b)(4), (b)(4), and (b)(4) respectively.Since all four suspected morcellation blades were reported from the same facility and concerns the same device, the same batch number, and the same planned procedure, richard wolf gmbh (rw gmbh - manufacturer) has determined to submit a single report that covers all four morcellation blades.
 
Event or Problem Description
It was reported that during the holep surgery, four (4) morcellator blades failed to rotate and therefore, unable to provide suction.The first blade worked for 10 minutes then locked up and the blades after that locked up as well upon testing them before inserting them into the patient.The user tried to replace the tubing and the container, however, failed to get the blades to function.Due to the reported issue, the scheduled procedure was cancelled as well as the succeeding cases.There were no reports of injuries to the patient or third party.

Brand Name
PIRANHA
Common Device Name
ROTATIONS-MORCELLATOR Ø 4.8MM WL 385MM
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM  75438
MDR Report Key23006460
Report Number1418479-2025-00008
Device Sequence Number21258189
Product Code FJL
UDI-Device Identifier04055207063415
UDI-Public04055207063415
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/09/2025
Report Date (Section F) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number49700103
Device Catalogue Number49700103
Device Lot Number1604202501
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2025
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/14/2025
Device Age4 MO
Event Location Other
Date Report to Manufacturer09/09/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/09/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA09/09/2025